advertisement
Question
Posted by: anon | 2004/10/31

stopping pill

hi there, i just wanted to know all the possible side effects of stopping the pill. and for how long they should persist. Is dizziness one of them, and perhaps a slight discharge? If you could please list all the known symptoms please.
many thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Oftern periods are heavier and more painful. Cycles may be irregular for a few months after stopping the Pill. There could be some hormonal effcets like weight gain or loss, breast tenderness,changes in libido. Dizziness should not occur. There would be a difference in the discharge when you start ovulating again.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement